# SDR 2005FA0001495

- Difficulty date: October 18, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N283ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844025
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Broken
- Location: Engine
- Part time: 4,437 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING SCHEDULED MAINTENANCE INSPECTION NOTED ENG MOUNT WAS CRACKED JUST ABOVE WELD ON RT LOWER SIDE OF ENGINE MOUNT.  JUST ABOVE AFT DRAGLINK MOUNT POINT.  ALSO, UPON FURTHER INSPECTION THE LOWER HORIZONTAL TUBE MOST OB WAS ALSO BENT.  MOS NOTED TOWARD THE FRONT PART OF THE MOUNT BY THE LANDING GEAR ATTACH POINT.  NO HARD LANDING HAD BEEN REPORTED.  (K)
